# SDR SIMA20190516005

- Difficulty date: May 16, 2019
- Submitted: May 22, 2019
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 37,950 hours, 32,973 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING TO FUSELAGE FAIRING, LOWER ATTACH ANGLE ON WING JUST FWD OF SPAR 3 HAS A 3/4' CRACK. C/A-REMOVED AND FABRICATED NEW SECTION OF DAMAGED LT UPPER WING TO FUSELAGE FAIRING LOWER ATTACH ANGLE ON WING JUST FWD OF SPAR III IAW ETN-EM-53-142. 53-142.
